Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Anne J Shiu, Visiting Research Scholar

Anne J Shiu

Please note: Anne has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  108 Physics
Office Phone:  (919) 660-2844
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~annejls/

Education:

PhDUniversity of California, Berkeley2010
BSUniversity of Chicago2005
Specialties:

Applied Math
Algebra
Research Interests:

My research focuses on algebraic and combinatorial approaches to problems in computational biology, in particular, the study of biochemical reaction networks. I also am interested in algebraic statistics and genomics.

Curriculum Vitae
Recent Publications

  1. Anne Shiu and Bernd Sturmfels, Siphons in chemical reaction networks, Bulletin of Mathematical Biology, vol. 72 no. 6 (2010), pp. 1448-1463
Conferences Organized

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320